MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MULTIHOLE W/GRIPTION 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN MULTIHOLE W/GRIPTION 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-30-056
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
Date of Event 04/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient suffered acetabular fracture, resulting in loosening of cup.The cup was removed and hip revised to new multihole cup/liner.There were no delays or complaints about the implants.Doi: unknown.Dor: (b)(6) 2023.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MULTIHOLE W/GRIPTION 56MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16854627
Report Number1818910-2023-09417
Device Sequence Number7637351
Product Code KWA
UDI-Device Identifier10603295010005
UDI-Public10603295010005
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K093646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-30-056
Device Catalogue Number121730056
Device Lot NumberM0549M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 49; PINNACLE DM LINER 56_49; UNKNOWN HIP ACETABULAR CUP
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown